Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 18, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 20, 2016, 5:43 PM EDT for White County, Indiana. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2016, 5:43 PM EDT (21:43 UTC)
- Expired
- Jun 20, 2016, 6:06 PM EDT
- In force
- 23 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County White County, IN
The radar
The Northern Indiana radar (KIWX), 119 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:46 PM EDT | TSTM WND GST 60 | Reynolds, IN | ESTIMATED WIND GUST TO 60 MPH AND PEA SIZE HAIL. |
| Jun 20, 5:53 PM EDT | TSTM WND DMG | Brookston, IN | MANY TREES DOWN ACROSS DOWN. |
| Jun 20, 5:55 PM EDT | TSTM WND DMG | 4 E Brookston, IN | POWER POLES DOWN NEAR SPRINGBORO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
248
WUUS53 KIWX 202143
SVRIWX
INC181-202230-
/O.NEW.KIWX.SV.W.0018.160620T2143Z-160620T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EDT MON JUN 20 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN NORTHWESTERN INDIANA...
* UNTIL 630 PM EDT
* AT 542 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOLCOTT...OR
9 MILES WEST OF MONTICELLO...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BROOKSTON...WOLCOTT...REYNOLDS...CHALMERS...CEDAR
POINT...GOLDEN HILL...NORWAY...BADGER GROVE AND SMITHSON.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4084 8709 4084 8699 4074 8660 4073 8660
4074 8675 4073 8676 4072 8675 4071 8676
4070 8676 4069 8675 4068 8676 4068 8674
4067 8675 4066 8678 4056 8677 4056 8700
4069 8710
TIME...MOT...LOC 2142Z 309DEG 42KT 4070 8693
HAIL...1.00IN
WIND...60MPH
$$
SLL1 follow-up statement
064
WWUS53 KIWX 202206
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 PM EDT MON JUN 20 2016
INC181-202215-
/O.CAN.KIWX.SV.W.0018.000000T0000Z-160620T2230Z/
WHITE IN-
606 PM EDT MON JUN 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR WHITE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS MOVING
THROUGH THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN INDIANA.
LAT...LON 4084 8709 4084 8699 4074 8660 4073 8660
4074 8675 4073 8676 4072 8675 4071 8676
4070 8676 4069 8675 4068 8676 4068 8674
4067 8675 4066 8678 4056 8677 4056 8700
4069 8710
TIME...MOT...LOC 2203Z 309DEG 42KT 4053 8665
$$
SLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:16 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 20, 4:16 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 416 PM EDT MON JUN 20 2016 .SYNOPSIS... Issued at 409 PM EDT Mon Jun 20 2016 A cold front dropping across the area will bring scattered showers and thunderstorms to northern Indiana and northwest Ohio this evening. A few storms may produce damaging wind gusts, large hail, and brief torrential rainfall. Quiet conditions are expected Tuesday and Tuesday night behind the front. This front will return northward on Wednesday as an upper level disturbance tracks out of the northern Plains. This will result in a renewed threat of showers and thunderstorms, with the possibility of severe weather Wednesday afternoon and Wednesday night, along with localized heavy rainfall. Low temperatures will range from 60 to 65. High temperatures on Tuesday will range from the upper 70s to lower 80s. && .SHORT TERM...(This Evening through Tuesday) Issued at 409 PM EDT Mon Jun 20 2016 Near term severe threat will continue to be the primary forecast Showers and thunderstorms have developed in association with lead short wave broad pre-frontal confluence/moisture-pooling zone. This pooled moisture has led to an axis of 1500-2500 100 mb MLCAPES from northeast Illinois across far northern Indiana and southern lower Michigan this afternoon. Deep layer shear has also been on increase across lower Michigan, northern Indiana this afternoon, into the 30 to 40 knot range. With very warm low/mid level profiles, isolated damaging wind gusts have been the main threat to this point, and would expect occasional more intense precip loading and core collapses to pose an additional threat of isolated damaging winds as storms drop southward over the next few hours, along with a possibility of some isolated large hail. Main limiting factors for a more widespread severe event continue to be rather weak convergence across the area and being somewhat divorced from strong mid/upper level forcing across the Great Lakes. Still expecting threat of isolated damaging winds/large hail to persist as front/prefrontal moisture zone drop southward across the area through around 01Z or 02Z. Cooler and less humid conditions for Tuesday/Tuesday night behind this front with a brief lull in more active weather as main focus for shower and thunderstorm activity shifts westward across the mid MS Valley. High should reach around the 80 degree mark for Tuesday with noticeably less humid conditions. && .LONG TERM...(Tuesday Night through Monday) Issued at 409 PM EDT Mon Jun 20 2016 Active weather still appears to be in store for midweek with greatest concern period late Wednesday afternoon into Wednesday night with a potential of an organized higher end severe event. Some inherent uncertainty still exists regarding convective evolution for Wednesday/Wednesday night. Synoptic pattern does appear to favor an active period however as low level boundary does not make significant southward progress, and should begin to lift back northeastward as westerly flow strengthens in response to next ridge riding wave across the Plains. This pattern will set up an intense instability gradient from the southern Great Lakes to the Mid Ms Rvr Valley which could pose a favorable track for any upstream MCS development into the local area, particularly by Wednesday night. Biggest uncertainty at this time is the nature of the convection Wednesday afternoon/Wednesday evening and whether any discrete development can occur. There may be a narrow window particularly across southwest half of the area where some near sfc based discrete development can occur late Wednesday afternoon/Wednesday evening. However, at this time will continue to stress primary hazards as damaging straight line winds with a potential more organized MCS. Strong low level moisture convergence associated with stronger southwest flow nosing into the area with PWATS pooling to 1.75-2.00 inches Wednesday night. With excessive column moisture and a couple of rounds of convection expected Wednesday/Wednesday night. Maintained mid range chance/low likely PoPs into Thursday morning, especially eastern half with gradually drying conditions for Thursday afternoon. A brief period of quieter weather then in store for Friday/Saturday before next Pacific wave tops the ridge across western CONUS on Saturday. This will allow for warming temperatures this weekend with eventual increasing rain/thunder chances for Saturday night-Sunday night. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 115 PM EDT Mon Jun 20 2016 KIWX radar showing line of SH/TSRA dropping slowly southeast this afternoon. Airmass beginning to destabilize out ahead of approaching cold front but coverage of precip remains questionable in such a weakly forced environment. Therefore will handle KSBN with a TEMPO group while maintaining VCTS at KFWA. Gusty W/SW winds this afternoon will shift to the NW this evening as cold front passes through and diminish to less than 10kts tonight. VFR conditions following frontal passage as high pressure builds into the region. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Logsdon Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 20, 4:32 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 432 PM EDT MON JUN 20 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-212045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 432 PM EDT MON JUN 20 2016 /332 PM CDT MON JUN 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT AREAS SOUTH OF ROUTE 6 THIS EVENING. A FEW STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAINFALL IS ALSO POSSIBLE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND REPORTS TO THE NATIONAL WEATHER SERVICE THROUGH EARLY THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-212045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 432 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE STRONG TO SEVERE WITH GUSTY WINDS...HAIL AND INCREASED WAVE HEIGHTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 20, 5:01 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 PM EDT MON JUN 20 2016
INZ013-020-202145-
WHITE-PULASKI-
501 PM EDT MON JUN 20 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PULASKI
AND WHITE COUNTIES...
AT 500 PM EDT /400 PM CDT/...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
MCCOYSBURG...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...REYNOLDS...
CHALMERS...BURNETTSVILLE...BELL CENTER...IDAVILLE...INDIANA BEACH...
SITKA...HEADLEE...LEE...LAKESIDE IN PULASKI COUNTY...NORWAY...BADGER
GROVE...SMITHSON AND BUFFALO.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE.
&&
LAT...LON 4083 8710 4084 8709 4084 8699 4091 8699
4091 8693 4105 8693 4091 8659 4074 8658
4074 8675 4073 8677 4056 8677 4057 8710
TIME...MOT...LOC 2100Z 309DEG 37KT 4087 8707
SLLSpecial weather statement, Jun 20, 5:10 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT MON JUN 20 2016
INZ015>018-023>027-032-202200-
KOSCIUSKO-HUNTINGTON-ALLEN-ADAMS-WHITLEY-WABASH-WELLS-FULTON-MIAMI-
GRANT-
510 PM EDT MON JUN 20 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MIAMI...
NORTHEASTERN FULTON...HUNTINGTON...ALLEN...ADAMS...WABASH...
WHITLEY...WELLS...SOUTHERN KOSCIUSKO AND NORTHERN GRANT COUNTIES...
AT 508 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS FROM NEAR
HUNTINGTON TO MENTONE...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS IN ADDITION TO TORRENTAL RAINFALL AND LOCALIZED
FLOODING.
LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...MARION...HUNTINGTON...NEW HAVEN...WABASH...BLUFFTON...
DECATUR...COLUMBIA CITY...NORTH MANCHESTER...BERNE...OSSIAN...SOUTH
WHITLEY...GENEVA...MONROEVILLE...AKRON...ANDREWS...MARKLE...
MENTONE...LA FONTAINE AND VAN BUREN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 29.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 267 AND 314.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY. STORM SEWERS
MAY NOT BE ABLE TO HANDLE THE RUNOFF INITIALLY WHICH MAY LEAD TO
FLOODED STREETS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4058 8591 4117 8614 4117 8606 4120 8605
4116 8491 4100 8482 4059 8481
TIME...MOT...LOC 2108Z 309DEG 37KT 4092 8540
SLLLocal storm report, Jun 20, 5:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
519 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG ANDREWS 40.86N 85.60W
06/20/2016 HUNTINGTON IN EMERGENCY MNGR
A LARGE TREE AND POWER LINES WERE BLOWN DOWN
ONTO TWO VEHICLES IN ANDREWS. .
&&
LWFLocal storm report, Jun 20, 5:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HEAVY RAIN 1 E WINONA LAKE 41.22N 85.80W
06/20/2016 M2.68 INCH KOSCIUSKO IN NWS EMPLOYEE
RAINFALL SINCE LATE AFTERNOON.
&&
NDMLocal storm report, Jun 20, 5:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG HUNTINGTON 40.88N 85.51W
06/20/2016 HUNTINGTON IN EMERGENCY MNGR
TWO TREES DOWN IN TOWN, BLOCKING ROADS.
MULTIPLE TREES DOWN ACROSS THE NORTHERN PART
OF THE COUNTY. .
&&
LWFLocal storm report, Jun 20, 5:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG 1 SW OAKWOOD PARK 41.40N 85.75W
06/20/2016 KOSCIUSKO IN PUBLIC
TREE DOWN ON HOUSE NEAR ROUTE 13 JUST SOUTH
OF SYRACUSE.
&&
NDMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:23 PM EDT | Special Weather Statement | IWX | Saint Joseph | 37 min |
| Jun 20, 2:45 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 60 min |
| Jun 20, 3:01 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 44 min |
| Jun 20, 3:17 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 58 min |
| Jun 20, 3:40 PM EDT | Special Weather Statement | IWX | DeKalb, Kosciusko, Marshall, Noble | 65 min |
| Jun 20, 3:52 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 38 min |
| Jun 20, 4:24 PM EDT | Special Weather Statement | IWX | Huntington, Kosciusko, Whitley | 51 min |
| Jun 20, 5:01 PM EDT | Special Weather Statement | IWX | White | 44 min |
| Jun 20, 5:10 PM EDT | Special Weather Statement | IWX | Adams, Allen, Huntington, Wabash, Wells, Whitley | 50 min |
| Jun 20, 6:01 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Grant, Jay, Wells | 44 min |
| Jun 20, 6:28 PM EDT | Special Weather Statement | IWX | Cass | 47 min |
| Jun 20, 6:45 PM EDT | Special Weather Statement | IWX | Huntington, Wabash, Wells | 60 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.